My Doctor said she’d never heard of hair loss as a side effect of HBP medications. Totally denied it was a side effect. I couldn’t believe it! I told her to check it out on line cause lots of people where reporting this side effect.
Yes, I lost hair while on hydrochlorothiazide. After taking it for about 2 -3 months, I found that my hair would come out by the handful whenever I washed it. It was shocking & made me dread having to wash my hair. I stopped the drug & am happy to say that the hair loss stopped. It took maybe 3-4 weeks for it to finally stop falling out but it did. The fact that it started but then stopped after taking the hydrochlorothiazide just verifies that this is what caused it. I actually panicked & bought 2 wigs thinking that I would have no hair left. Fortunately I did not need the wigs & I do think that the lost hair is coming back in.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 1 answer
Posted 6 Jun 2014 • 2 answers
Posted 4 Apr 2015 • 2 answers
Recently denied for SSI disability and history of CHF. 2 open heart surgeries resulting in mech val?
Posted 7 Apr 2015 • 1 answer
Posted 23 Jun 2015 • 39 answers